MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA II DUODENOVIDEOSCOPE; Duodenoscope And Accessories, Flexible/Rigid

AIZU OLYMPUS CO., LTD. EVIS EXERA II DUODENOVIDEOSCOPE; Duodenoscope And Accessories, Flexible/Rigid
Model Number TJF-Q180V
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The duodenovideoscope was returned for a separate issue.During the initial evaluation, the device was determined to have foreign material/stain on the forceps elevator.There was no patient involvement.
 
Event or Problem Description
No additional information provided by the customer.
 
Additional Manufacturer Narrative
Investigation in progress.The supplemental report will be submitted upon investigation completion.The date of event is unknown.Additional information will be provided when available.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: cause not established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
EVIS EXERA II DUODENOVIDEOSCOPE
Common Device Name
Duodenoscope And Accessories, Flexible/Rigid
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50950773
Report Number9610595-2026-80688
Device Sequence Number21220432
Product Code FDT
UDI-Device Identifier04953170367311
UDI-Public04953170367311
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberTJF-Q180V
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/26/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/28/2026
Supplement Date Received by Manufacturer10/01/2026
Initial Report FDA Received Date09/30/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown